About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 978151, 12 pages
http://dx.doi.org/10.1155/2013/978151
Research Article

Dynamics of Nonautonomous Stochastic Gilpin-Ayala Competition Model with Jumps

1School of Mathematics and Statistics, Central South University, Changsha 410075, China
2School of Information Science and Engineering, Central South University, Changsha 410075, China

Received 20 May 2013; Revised 14 September 2013; Accepted 19 September 2013

Academic Editor: Chun-Lei Tang

Copyright © 2013 Yanchao Zang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The nonautonomous stochastic Gilpin-Ayala competition model driven by Lévy noise is considered. First, it is shown that this model has a global positive solution. Then, we discuss the asymptotic behavior of the solution including moment and pathwise estimation. Finally, sufficient conditions for extinction, nonpersistence in the mean, and weak persistence of the solution are established.